eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Skin rash (Rashes) when you have Myasthenia gravis?

Summary: Skin rash is found among people with Myasthenia gravis, especially people who are male, 40-49 old, also have Osteoporosis, and take medication Mestinon.

We study 33 people who have Skin rash (Rashes) and Myasthenia gravis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Myasthenia gravis and Skin rash >>>

 

 

 

 

Myasthenia gravis

Myasthenia gravis (a chronic condition that causes muscles to tire and weaken easily) can be treated by Mestinon, Prednisone, Cellcept, Pyridostigmine Bromide, Prednisolone, Azathioprine. (latest reports from 2,872 Myasthenia Gravis patients)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 146,454 Skin rash patients)

On Jan, 26, 2015: 33 people who have myasthenia gravis and Skin Rash are studied.

Trend of Skin rash in myasthenia gravis reports

Gender of people who have myasthenia gravis and experienced Skin rash * :

FemaleMale
Skin rash46.00%54.00%

Age of people who have myasthenia gravis and experienced Skin rash * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%0.00%8.51%12.77%12.77%10.64%2.13%53.19%

Severity of the symptom * :

leastmoderateseveremost severe
Skin rash0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Osteoporosis (19 people, 57.58%)
  2. Gastritis (14 people, 42.42%)
  3. Bronchitis chronic (10 people, 30.30%)
  4. Diabetes mellitus (10 people, 30.30%)
  5. Gastric ulcer (10 people, 30.30%)
  6. Encephalitis (5 people, 15.15%)
  7. Contraception (4 people, 12.12%)
  8. Cholinesterase inhibition (4 people, 12.12%)
  9. Hiv infection (3 people, 9.09%)
  10. Glaucoma (2 people, 6.06%)

Most common drugs used by these people * :

  1. Mestinon (26 people, 78.79%)
  2. Prednisone (14 people, 42.42%)
  3. Prednisolone (12 people, 36.36%)
  4. Prograf (11 people, 33.33%)
  5. Rocaltrol (10 people, 30.30%)
  6. Neoral (10 people, 30.30%)
  7. Zantac (10 people, 30.30%)
  8. Pyridostigmine bromide (9 people, 27.27%)
  9. Alendronate sodium (7 people, 21.21%)
  10. Fosamax (7 people, 21.21%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Myasthenia Gravis and Skin Rash?

You are not alone! Join a mobile support group:
- support group for people who have Skin Rash and Myasthenia gravis
- support group for people who have Myasthenia gravis
- support group for people who have Skin Rash

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • Has abilify affected your ability to make good decisions?
    My husband and I are 73. We had a paid off home and money in the bank until the past 3 years. We have made some terrible decisions and now we are practically penniless. We couldn't understand why we had made such bad decisions and let someone talk us into losing our money. We have also been on Abilify about the same amoount of time and I noticed that the commercials say a side affect can be lack of judgement or something to that effect. Has anyone else had this happen?
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?

More questions for: Myasthenia gravis, Skin rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
  • Prialt warning this drug is dangerous
    THIS DRUG IS DANGEROUS, IT MADE MY NEUROPATHY WORSE. SEVERE HEADACHE, PAIN? HALLUCINATED , WAS HEARING SOUNDS IN MY HEAD. I WAS ON THIS DRUG FOR A FEW WEEKS AND HAVE HAD IT OFF FOR A WEEK NOW AND STILL HAVE SIDE EFFECTS. PLEASE THINK TWICE BEFORE YOU TRY THIS DRUG, I'M SCARED THE SIDE EFFECTS WONT GO AWAY.

More reviews for: Myasthenia gravis, Skin rash

Comments from related studies:

  • From this study (1 day ago):

  • Large rash on front of both legs below knees. Nothing works to. Stop it. Seen two different Dr.s

    Reply

  • From this study (5 days ago):

  • i started weaning myself off clonazpam 0.05 2x day for 3 yrs,started taking 1 a day for about 4 months,then every other day,then every 3days,about 4 months after started to get a rash ,face,back chest,chin,alittle on arms and legs and also inbetween butt area,still have it,it comes and goes like hives.itchey and starting to feel skin burning around skin

    Reply

  • From this study (1 week ago):

  • Have itchy chest that appeared 10 days after stopping ketorolac/torodol pills. Have had itchiness for two weeks now. Doctor said it is most likely a delayed allergic reaction to the medication

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.